# SDR SWAA012142

- Difficulty date: July 28, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 52,895 hours, 53,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AT FWD SECTION.  SECURED EEPLS, REPAIRED WIRING, REMOVED AND REPLACED BATTERY PACK PER MM.
